My brother has been a type 1 diabetic for 20 years, within this last month he has had 3 episodes where he looses total memory loss his suger was low only once out of the 3 times.. He does and says things that he does not remember at all, then suddenly hes back to being himself.I myself have been a diabetic for over 30 years and have not expierenced this. I'm very worried about what has been going on with him and dont think this is normal
No, I agree. It sounds to me like something else might be going on, especially since only one out of the three times was his blood sugar low when it happened. Does he drink a lot or use drugs? Is he on other medication? I would encourage him to see his doctor or endo.
He does drink, drugs I'm not sure hes 25 and for the last 20 years he has had a hard time accepting the fact that hes a diabetic and its not gonna go away...Other medications ...yes...for his blood pressure. Thanks for your advice.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.